# SDR 2007UALA01514

- Difficulty date: May 15, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N925UA
- Make and model: Boeing 737522
- Aircraft serial: 26646
- Aircraft time: 40,923 hours, 29,864 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT FWD FRAME IS CRACKED AT O/B LOWER CORNER OF LOWER STOP FITTING.  MAJOR REPAIR:  REMOVED DAMAGE.  FABRICATED AND INSTALLED EXTERNAL NESTED ANGLES AND FILLER REPAIR.  REFERENCE MM 53-30-75.
